# SDR ASAA2016012815191

- Difficulty date: January 28, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 8,635 hours, 2,781 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: 56100025
- Part serial: 13226H6198
- Condition: Failed
- Location: Cockpit
- Part time: 8,633 hours, 2,780 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED IN CLIMB THRU FL220.  FOLLOWED QRH PROCEDURE. LIGHT REMAINED ILLUMINATED.  ACFT GROUNDED. PERFORMED LT SIDE WHCU BITE FIM 30-41, TASK 801. FOUND LT WINDOW SENSOR FAULT.  PERFORMED RESISTANCE READING REF AMM 30-41-21.  READING IS 288 OHMS AT 94F IAW TABLE SHOULD BE 304-344 OHMS. R & R NR 2 LT SLIDING WINDOW IAW AMM 56-12-11 AND TASK CARD 78256003. LEAK CHECKS GOOD. OPS CHECKS GOOD.
